RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1992, Volume 28, Number 4, Pages 637–651 (Mi de7776)  

Partial Differential Equations

Limit behavior of solutions of a sequence of infinite-order differential equations

G. S. Balashova

Moscow Power Engineering Institute

Full text: PDF file (1473 kB)

English version:
Differential Equations, 1992, 28:4, 518–528

Bibliographic databases:
UDC: 517.956
Received: 22.10.1990

Citation: G. S. Balashova, “Limit behavior of solutions of a sequence of infinite-order differential equations”, Differ. Uravn., 28:4 (1992), 637–651; Differ. Equ., 28:4 (1992), 518–528

Citation in format AMSBIB
\Bibitem{Bal92}
\by G.~S.~Balashova
\paper Limit behavior of solutions of a sequence of infinite-order differential equations
\jour Differ. Uravn.
\yr 1992
\vol 28
\issue 4
\pages 637--651
\mathnet{http://mi.mathnet.ru/de7776}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1188516}
\transl
\jour Differ. Equ.
\yr 1992
\vol 28
\issue 4
\pages 518--528


Linking options:
  • http://mi.mathnet.ru/eng/de7776
  • http://mi.mathnet.ru/eng/de/v28/i4/p637

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020